Narcan is a medication designed to rapidly reverse an opioid overdose.
The reminder comes as the Fostoria Police Division is warning about a batch of bad street drugs that have caused three fatal overdoses recently.
“Obviously there is no good batch of heroin/fentanyl, but over the weekend the Fostoria Police Division responded to four suspected drug overdoses in four days,” a post said on their Facebook page.
Hancock Public Health says they were notified by the syringe service program street team of the Toledo/Northwest Ohio Syringe Service that there was a batch of unusually white and stronger than usual heroin laced with Fentanyl coming in.
“Please call Gary at 419-581-9055 or Jamie at 567-250-1109 if you need Narcan. We will get it to you. No questions asked. We care about you and want to you to stay safe and alive,” said Gary Bright, Injury Prevention Program Supervisor with Hancock Public Health.
Hancock Public Health held a Narcan distribution event in Findlay last fall.
Read more about that here.